MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG CONSTRAINED INSERT 32J; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG CONSTRAINED INSERT 32J; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Model Number 690-00-32J
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544)
Date of Event 12/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding rom involving a trident liner was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.Clinician review: a review of the provided medical information by a clinical consultant indicated: "adverse event: there were multiple adverse events the most significant a longstanding infection and multiple failures leading to a dysfunctional tha mega prothesis and chronic drainage and pain.Hazards: no hazards can be specifically linked to stryker components from the data reviewed.This data indicated that the first complaint was related to other company devices and the current device was negative affected by infection.The data surrounding the restoration modular hip construct were not provided.Conclusion of assessment: the indwelling mega prothesis is affected by chronic infection and no evidence of device failure was presented.[.] this case represents, in short, a catastrophic progression of events with multiple revisions, dislocation, and ultimately chronic infection.The initial failures and problems were not linked stryker products." product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient continues to experience lack of range of motion and pain after the implantation of stryker hip components.A review of the provided medical files by a clinical consultant was unable to confirm the event.The exact cause of the event could not be determined from the information provided.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: simplex p - us tobra fd 10-pk; cat#61979010; lot#mgy039.Gmrs extension piece 60mm; cat#64956060; lot#cjl9y.Osteolock bone screw 24mm; cat#5260-5-024; lot#58555601.Osteolock bone screw 30mm; cat#5260-5-030; lot#59606201.Osteolock bone screw 40mm; cat#5260-5-040; lot#53520701.Proximal fem comp std; cat#64951001; lot#cjt4h.Mrs fem stem w/o body 17x127mm; cat# 64853117; lot#170520b.Tritanium revision acetabular; cat#509-02-74j; lot#pl4m74.Gmrs extension piece 100mm; cat#64956100; lot#bpa7h.Gmrs extension piece 40mm; cat#64956040; lot#c7c6t.32mm std lfit v40 head; cat#6260-9-132; lot# 50287506.Osteolock bone screw 26mm; cat# 5260-5-026; lot#56420202.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned to the manufacturer.
 
Event or Problem Description
Patient was first implanted with stryker implants on (b)(6) 2017, he was revised on (b)(6) 2017 due to infection.Patient then underwent surgery on (b)(6) 2018 to address recurrent dislocations and continued infection whereby subtotal synovectomy, heterotopic ossification resection, quadricepsplasty, gluteus tenotomy with repair insertion abx delivery system, xenograft 500mg were carried out.No components were reported to be revised during this procedure.The patient had a positive screen for mrsa from a nasal swab.Patient is still experiencing pain and range of motion issues.Patient's surgeon is recommending amputation.This is for pain/rom after 2018 medical intervention.
 
Additional Manufacturer Narrative
Reported event: an event regarding rom involving a trident liner was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.Clinician review: a review of the provided medical information by a clinical consultant indicated: "adverse event: there were multiple adverse events the most significant a longstanding infection and multiple failures leading to a dysfunctional tha mega prothesis and chronic drainage and pain.Hazards: no hazards can be specifically linked to stryker components from the data reviewed.This data indicated that the first complaint was related to other company devices and the current device was negative affected by infection.The data surrounding the restoration modular hip construct were not provided.Conclusion of assessment: the indwelling mega prothesis is affected by chronic infection and no evidence of device failure was presented.[.] this case represents, in short, a catastrophic progression of events with multiple revisions, dislocation, and ultimately chronic infection.The initial failures and problems were not linked stryker products." -product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient continues to experience lack of range of motion and pain after the implantation of stryker hip components.A review of the provided medical files by a clinical consultant was unable to confirm the event.The exact cause of the event could not be determined from the information provided.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Patient was first implanted with stryker implants on (b)(6) 2017, he was revised on (b)(6)2017 due to infection.Patient then underwent surgery on (b)(6) 2018 to address recurrent dislocations and continued infection whereby subtotal synovectomy, heterotopic ossification resection, quadricepsplasty, gluteus tenotomy with repair insertion abx delivery system, xenograft 500mg were carried out.No components were reported to be revised during this procedure.The patient had a positive screen for mrsa from a nasal swab.Patient is still experiencing pain and range of motion issues.Patient's surgeon is recommending amputation.This is for pain/rom after 2018 medical intervention.

Brand Name
TRIDENT 0 DEG CONSTRAINED INSERT 32J
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14554200
Report Number0002249697-2022-00786
Device Sequence Number17663746
Product Code KWZ
UDI-Device Identifier07613327025576
UDI-Public07613327025576
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K061654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number690-00-32J
Device Catalogue Number690-00-32J
Device Lot NumberW780D2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer05/17/2022
Initial Report FDA Received Date05/31/2022
Supplement Report FDA Received Date06/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient Weight100 KG